New Mexico, 2015Flash Flooding and Hail in New Mexico, May 22 to 23, 2015
May 22 to 23, 2015 · NWS ABQ · 10 events in 4 counties and zones
A strong upper level disturbance combined with a strengthening low level jet over eastern New Mexico generated numerous strong to severe thunderstorms across the plains during the late evening hours of the 22nd into the morning of the 23rd. A couple severe storms produced 60 mph wind gusts in De Baca County and half dollar size hail in Roosevelt County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level disturbance combined with a strengthening low level jet over eastern New Mexico generated numerous strong to severe thunderstorms across the plains during the late evening hours of the 22nd into the morning of the 23rd. A couple severe storms produced 60 mph wind gusts in De Baca County and half dollar size hail in Roosevelt County. An extensive band of thunderstorms impacted the area from northern Chaves County northeastward into De Baca and Quay counties. Training storm cells produced torrential rainfall and flash flooding in portions of the area. The storms dropped anywhere from 1 inch to nearly 5 inches of rainfall over the east central plains, with the heaviest totals falling in De Baca, Quay, and Curry counties. The heavy rainfall led to 3 reported road closures while causing Yeso Creek near Fort Sumner to overflow its banks. No other significant damages were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 22, 10:33 PM MST, 27 minutes earlier.
Area forecast discussion, May 22, 10:33 PM MST, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1133 PM MDT FRI MAY 22 2015
.AVIATION...
06Z TAF CYCLE
THUNDERSTORMS DEVELOPING RAPIDLY FROM EASTERN LINCOLN TO QUAY
COUNT. LARGE HAIL THE MAIN THREAT FROM THESE STORMS AS THEY
CONTINUE TO STRENGTHEN...EXPAND IN COVERAGE AND RACE NE THROUGH
ABOUT 10Z. ROW AND TCC UNDER THE GUN THE NEXT FEW HOURS. IFR
CIGS AND VSBYS IN THE STORMS. WIDESPREAD LOW CLOUDS ELSEWHERE IN
THE EAST INCLUDING LVS. GRADUAL IMPROVEMENT MID TO LATE MORNING
SATURDAY. ONLY HAVE VCSH IN GUP AND FMN AT THIS POINT SATURDAY
AFTERNOON.
&&
.PREV DISCUSSION...349 PM MDT FRI MAY 22 2015...
.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM CROSSING THE FOUR CORNERS
REGION WILL CREATE FAVORABLE CONDITIONS FOR THE DEVELOPMENT OF
SEVERE THUNDERSTORMS EAST OF THE CENTRAL MOUNTAIN CHAIN TONIGHT.
SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN
WITH THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY ALONG AND SOUTH
OF INTERSTATE 40. THE STORM TRACK WILL REMAIN ACTIVE CAUSING THE
CHANCE FOR SHOWERS AND THUNDERSTORMS TO PERSIST THIS WEEKEND AND
NEXT WEEK...EXCEPT FOR A NOTABLE DOWNTICK IN STORM COVERAGE
TUESDAY AS A WEAK UPPER LEVEL RIDGE CROSSES
&&
.DISCUSSION...
DECIDED TO ISSUE A FLASH FLOOD WATCH FOR TONIGHT FROM SANTA ROSA
TO ROSWELL AND EASTWARD...WHERE GENERAL RAIN AMOUNTS FROM A HALF
INCH TO AROUND AN INCH ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS IN
THE 2 TO 4 INCH RANGE. LOCATIONS WITH SATURATED SOIL AND STANDING
WATER FROM RECENT RAINFALL WILL BE MOST SUSCEPTIBLE...MOST NOTABLY
CURRY AND ROOSEVELT COUNTIES. STRONG INSTABILITY IS ALSO EXPECTED
TONIGHT ACROSS THE EAST WITH LIFTED INDICES IN THE -4 TO -8 RANGE.
AND...THERE WILL BE DECENT EXHAUST/DYNAMICS AS THE NOSE OF A SPEED
MAXIMUM IN THE POLAR JET MOVES OVER THE AREA. AS A RESULT...THERE
IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE
AREA EAST OF THE CENTRAL MOUNTAIN CHAIN TONIGHT. MODELS DEPICT THE
PEAK PERIOD FOR THUNDERSTORM COVERAGE IN THE EAST FROM 9 PM UNTIL
6 AM.
AS NOTED ABOVE THE STORM TRACK IS FORECAST TO REMAIN
ACTIVE...THOUGH MOST SYSTEMS IN THE CURRENT MODEL RUNS TAKE A
NORTHERLY TRACK ACROSS THE CENTRAL ROCKIES. THIS FAVORS LOCATIONS
ALONG AND NORTH OF I-40 FOR THUNDERSTORMS THROUGH THE FIRST COUPLE
DAYS OF THE COMING WORK WEEK. THEN...A DEEPER UPPER LEVEL TROUGH
IS PROGGED TO COME AT NM FROM THE WEST WEDNESDAY...DRAWING DEEPER
LOW LEVEL MOISTURE INTO THE AREA FROM THE SOUTHEAST AND PRODUCING
MORE WIDESPREAD THUNDERSTORM COVERAGE WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT.
44
&&
.FIRE WEATHER...
ISOLATED STORMS CONTAINING A MIX OF WET/DRY
ACTIVITY WILL IMPACT THE NORTHERN MOUNTAINS AND NORTHWEST PLATEAU
THROUGH THE EVENING HOURS. STRONG GUSTS WILL BE ASSOCIATED WITH SOME
OF THAT ACTIVITY. THE MAIN DRYLINE FOUND ACROSS THE EASTERN PLAINS
WILL ERUPT THIS EVENING AND PROVIDE A GOOD DOSE OF HEAVY/WETTING
RAIN ACROSS THE EASTERN THIRD OF THE PLAINS.
THE ATMOSPHERE WILL BEGIN TO DRY OUT ON SATURDAY AS THE DRYLINE GETS
MIXED BACK TO THE EAST AND OUT OF THE AREA. RESIDUAL MOISTURE AND
INSTABILITY WILL DRIVE A FEW SHOWERS/STORMS ACROSS THE NW HALF
DURING THE AFTERNOON/EVENING. WINDS WILL BE GUSTY AT TIMES ACROSS
THE EAST. LOCALIZED STRONG WIND/LOW RH VALUES ARE EXPECTED ACROSS
THE EC AND SE PLAINS. TEMPS WILL BE BELOW NORMAL.
A TRAILING PIECE OF PACIFIC TROUGH ENERGY IS EXPECTED TO IMPACT THE
NORTHWEST HALF ON SUNDAY AND AGAIN MONDAY. THIS MEANS CONTINUED
CHANCES OF SHOWERS/THUNDERSTORMS. SOME WETTING RAIN AND PERHAPS SOME
HIGH ELEVATION SNOW IS EXPECTED WITH DURING THIS TIME FRAME. THE
FLOW WILL TURN MORE WNW ON SUNDAY AND HAVE SOME STRONGER WIND SPEEDS
IN THE LATEST GRIDDED FORECAST. THE BREEZIEST CONDITIONS SHOULD BE
FELT ALONG AND TO THE EAST OF THE CENTRAL MTNS. TEEN RH VALUES
SHOULD BE RELEGATED TO THE FAR SOUTH HOWEVER. THE WIND FLOW SHOULD
LOWER ON MONDAY AND TEEN RH VALUES SHOULD REMAIN ACROSS THE SOUTH
DUE TO THE AIRMASS ALOFT BEING DRIER THERE.
MODELS ARE TRENDING A BIT MORE BULLISH FOR HEIGHTENED
SHOWER/THUNDERSTORM ACTIVITY BY MID WEEK AS A PACIFIC LOW
STRENGTHENS TO THE WEST OF THE STATE. THE GFS REMAINS MORE BULLISH
THAN THE ECMWF BUT BASED ON THE RECENT PATTERN...CANT DISCOUNT IT.
THUS...EXPECT THE DRYLINE TO SHARPEN BACK UP WITH SUBTROPICAL
MOISTURE FLOWING OVER THE TOP. WEDNESDAY/THURSDAY AND PERHAPS FRIDAY
COULD BE ACTIVE DAYS IN TERMS OF WETTING RAIN POTENTIAL ACROSS THE
EASTERN HALF. WOULD PUT CONFIDENCE LEVELS AT MODERATE TO HIGH BASED
ON RECENT TRENDS.
50
&&
.AVIATION...
18Z TAF CYCLE
IFR/MVFR CIGS WILL ERODE AWAY ACROSS THE EASTERN PLAINS THROUGH
EARLY AFTERNOON. MODEL GUIDANCE TYPICALLY IMPROVES CONDITIONS A
LITTLE QUICKER THAN REALITY THO.
50
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM MDT SATURDAY FOR THE FOLLOWING ZONES...
NMZ533>538.
&&
40
Hazardous weather outlook, May 22, 5:00 AM MST, 18 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI MAY 22 2015
NMZ501>540-231200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT FRI MAY 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
THE DRYLINE WILL SHARPEN OVER EASTERN NEW MEXICO...KEEPING ABUNDANT
LOW LAYER MOISTURE OVER THE HIGH PLAINS OF THE STATE. AS A LOW
PRESSURE SYSTEM MIGRATES EASTWARD FROM CALIFORNIA...SCATTERED TO
NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TODAY AND
TONIGHT ACROSS MUCH OF EASTERN NEW MEXICO WITH MANY STORMS TURNING
STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREATS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WIND GUSTS
ON THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.
52
In the hours before
Special weather statement, May 22, 9:50 PM MST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1050 PM MDT FRI MAY 22 2015
NMZ534-536-537-230530-
DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
1050 PM MDT FRI MAY 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE BACA...SOUTHWESTERN
QUAY AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 1130 PM MDT...
AT 1049 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 21 MILES SOUTH OF FORT SUMNER...MOVING
NORTHEAST AT 40 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT SUMNER...HOUSE...TAIBAN AND TOLAR.
OTHER LOCATIONS IN THE WARNING INCLUDE FORT SUMNER STATE MONUMENT.
&&
LAT...LON 3405 10433 3422 10455 3478 10424 3478 10413
3481 10412 3456 10374
TIME...MOT...LOC 0449Z 232DEG 45KT 3419 10434
33Special weather statement, May 22, 10:29 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1129 PM MDT FRI MAY 22 2015
NMZ537>540-230630-
SOUTHWEST CHAVES COUNTY-CHAVES COUNTY PLAINS-DE BACA COUNTY-EASTERN
LINCOLN COUNTY-
1129 PM MDT FRI MAY 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DE BACA...NORTHWESTERN
CHAVES AND SOUTHEASTERN LINCOLN COUNTIES UNTIL 1230 AM MDT...
AT 1128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS 19 MILES SOUTH OF MESA...OR 28 MILES
NORTHWEST OF ROSWELL...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN ROSWELL...PICACHO...TINNIE...MESA...ARABELA...YESO AND
SUNSET.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 116 AND 167.
OTHER LOCATIONS IN THE WARNING INCLUDE TWO RIVERS DAM.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3333 10523 3355 10522 3358 10518 3370 10521
3448 10458 3409 10400 3299 10491
TIME...MOT...LOC 0528Z 211DEG 31KT 3372 10479
33Special weather statement, May 22, 10:57 PM MST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1157 PM MDT FRI MAY 22 2015
NMZ515-528-230630-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
1157 PM MDT FRI MAY 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 1230 AM MDT...
AT 1156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF COYOTE CREEK STATE PARK...OR
14 MILES NORTHEAST OF MORA...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OCATE...COYOTE CREEK STATE PARK...MIAMI...GUADALUPITA...OJO FELIZ...
RAYADO AND EL TURQUILLO.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3600 10509 3609 10528 3652 10504 3634 10469
TIME...MOT...LOC 0556Z 211DEG 31KT 3611 10515
33
Event by event
6 flash flood, 2 heavy rain, 1 thunderstorm wind, 1 hail. Local standard time, as filed.
Flash Flood, De Baca
- When
- May 22, 11:00 PM MST to May 23, 4:00 AM MST
- Where
- De Baca County, 14.51 mi S of Ft Sumner to 14.22 mi S of Ft Sumner
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.260, -104.240
Trained spotter measured 4.9 inches of rain over the course of 3 hours. This resulted in fast flowing water in their yard, with the highest watermark on the side of their house being 8 inches. No water was reported to have entered the home. The end time of the flooding and areal coverage were estimated.
Heavy Rain, Quay
- When
- May 22, 11:00 PM MST to May 23, 3:00 AM MST
- Where
- Quay County, 1 mi W of House
- Reported by
- Public
- Coordinates
- 34.650, -103.918
A schoolnet site in House reported a 1-day total rainfall of 3.4 inches.
Heavy Rain, Roosevelt
- When
- May 22, 11:00 PM MST to May 23, 5:00 AM MST
- Where
- Roosevelt County, 6 mi N of Tolar
- Reported by
- Public
- Coordinates
- 34.537, -103.930
Thunderstorms produced 3.5 inches of rainfall in less than 24 hours near Tolar. No official reports of flash flooding were received.
Flash Flood, De Baca
- When
- May 22, 11:30 PM MST to May 23, 5:00 AM MST
- Where
- De Baca County, 18.24 mi ENE of Dunlap to 14.23 mi S of Ft Sumner
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.190, -104.240
Spotter noted that Yeso Creek had overflowed its banks and was also running rapidly. No further information or damage was reported.
Flash Flood, De Baca
- When
- May 22, 11:30 PM MST to May 23, 5:00 AM MST
- Where
- De Baca County, 1.54 mi ENE of Taiban to 1.7 mi WSW of Taiban
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 34.449, -103.985
Spotter reported several arroyos were overflowing their banks and washing out numerous roads. State Road 294 was closed due to flooding near junction with U.S. Highway 60 for several hours after causative event. Most of the flooding subsided by 3 am which allowed some roads to become passable. No damage was reported with this flooding.
Thunderstorm Wind, De Baca
- When
- May 22, 11:50 PM MST to 11:55 PM MST
- Where
- De Baca County, 9.69 mi S of Taiban
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.300, -104.000
Trained spotter estimated 60 mph wind gusts from severe storm. The winds knocked fruit off nearby tree, but no other damage was reported.
Flash Flood, De Baca
- When
- May 23, 1:30 AM MST to 6:00 AM MST
- Where
- De Baca County, 8.92 mi ESE of Taiban to 11.41 mi E of Taiban
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.391, -103.865
Heavy rain caused all of the creeks to overflow their banks and washout a few roads. The spotter measured 3.5 inches of rain caused this flooding. Power was out for a while before returning around 945 am. No other damage was reported.
Hail, Roosevelt
- When
- May 23, 2:40 AM MST to 2:45 AM MST
- Where
- Roosevelt County, 4.61 mi E of Tolar
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.440, -103.850
Spotter reported marble to half dollar sized hail fell from severe storm.
Flash Flood, Curry
- When
- May 23, 4:00 AM MST to 12:00 PM MST
- Where
- Curry County, 1.49 mi S of Pleasant Hill to 1.88 mi S of Pleasant Hill
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 34.498, -103.069
New Mexico Department of Transportation closed state road 108 at mile marker 14 due to flooding from the heavy rains. While flooding may have subsided, the DOT reported that the road will remain closed through memorial day weekend. A CoCoRaHS observer near Pleasant Hill reported 3.25 inches of rain in less than 24 hours.
Flash Flood, De Baca
- When
- May 23, 5:00 AM MST to 8:00 AM MST
- Where
- De Baca County, 2.87 mi SE of Ft Sumner to 2.33 mi SE of Ft Sumner
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 34.440, -104.206
The New Mexico Department of Transportation closed state road 272 at mile marker 9 due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Rain in Hawaii, May 22 to 23, 20155 events
- Hail in Florida, May 22, 20151 in hail · 3 events
- Tornado and Hail in Texas, May 22, 2015$2,000 · EF0 · 3 events
- Hail in Colorado, May 22, 20151 in hail · 2 events
- Hail in Colorado, May 22, 20150.75 in hail · 2 events
- Hail in Florida, May 22, 20151 in hail · 2 events
- Waterspout in Gulf of Mexico, May 22, 20151 event
- Flood in Oklahoma, May 22 to 31, 20151 event
- Flash Flood in Texas, May 22, 20151 event
- Funnel Cloud in Idaho, May 22, 20151 event
- Flash Flood in Oregon, May 22, 20151 event
- Flash Flood in Washington, May 22, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567493, 569044, 569048, 567494, 567495, 567503, 567496, 567504, 567497, 567502.